# SDR 20001214SH009

- Difficulty date: November 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N89056
- Make and model: Cessna 152
- Aircraft serial: 15282613
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05123037
- Condition: Corroded
- Location: Piston 1,2,3,4
- Part time: 267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP OF NR 1 CYLINDER, FOUND BELOW 50/80.  CYLINDER BORESCOPED AND ALL OTHER CYLINDERS ALSO SCOPED.  FOUND CORROSION AND PITTING IN ALL 4 CYLS.  UPON REMOVAL OF NR 1 CYLINDER, EVIDENCE OF PISTON PIN WEAR WAS FOUND ON BARREL AS WELL AS ON OTHER CYLINDERS TO VARYING DEGREES.  ENGINE EQUIPPED WITH WINTERIZATION KIT RECOMMENDED BY LYC TO HELP DISABLE MOISTURE.  (X)
